Facebook Instagram Twitter RSS Feed Back to top

Oscillation of neutral second order half-linear differential equations without commutativity in deviating arguments

In: Mathematica Slovaca, vol. 67, no. 3
Simona Fišnarová - Robert Mařík
Detaily:
Rok, strany: 2017, 701 - 718
Kľúčové slová:
half-linear differential equation, oscillation criteria, neutral differential equation, Riccati equation, Euler type equation
O článku:
In this paper we derive oscillation criteria for the second order half-linear neutral differential equation \begin{equation*} [r(t)Φ(z'(t))]'+c(t)Φ(x(σ(t)))=0,    z(t)=x(t)+b(t)x(τ(t)), \end{equation*} where $Φ(t)=|t|p-2t$, $p≥ 2$, is a power type nonlinearity. We improve recent results published in the literature by obtaining better oscillation constants and removing the usual condition $σ(τ(t))=τ(σ(t))$. Two methods (comparison method and Riccati equation method) are used.
Ako citovať:
ISO 690:
Fišnarová, S., Mařík, R. 2017. Oscillation of neutral second order half-linear differential equations without commutativity in deviating arguments. In Mathematica Slovaca, vol. 67, no.3, pp. 701-718. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0003

APA:
Fišnarová, S., Mařík, R. (2017). Oscillation of neutral second order half-linear differential equations without commutativity in deviating arguments. Mathematica Slovaca, 67(3), 701-718. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0003
O vydaní:
Publikované: 27. 6. 2017